# SDR SIMA20220326010

- Difficulty date: March 26, 2022
- Submitted: May 4, 2022
- Operation: Air carrier
- Aircraft: N222NS
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000528
- Aircraft time: 14,786 hours, 9,816 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Track
- Part number: 17086082005
- Condition: Corroded
- Location: Seat Track Fr84-
- Component: Seat Track, Fus
- Component part number: 17086082005
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-23-005; RIGHT CENTER SEAT TRACK IS CORRODED BETWEEN FRAMES 84-85 (LEVEL 2 CORROSION) (MAJOR REPAIR)-C/A-REMOVED AND INSTALLED AFT RH CENTER SEAT TRACK BEAM IAW EMB 175 SRM 51-40-08, SRM 51-43-08, SRM 51-43-04, AND SRM 51-41-01
